Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: or



Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 10(Sep, 2022) No 5

The Initialization of Flexible K-Medoids Partitioning Method Using a Combination of Deviation and Sum of Variable Values

Kariyam, Abdurakhman, Subanar, Herni Utami

[Abstract] [Full Text] [Full Article - PDF] pp. 895 - 908

DOI: 10.13189/ms.2022.100501

A String of Disjoint Job Block with Processing Time Associated with Probability in Two-Stage Weighted Open Shop Model

Jatinder Pal Kaur, Deepak Gupta, Adesh kumar Tripathi, Renuka

[Abstract] [Full Text] [Full Article - PDF] pp. 909 - 917

DOI: 10.13189/ms.2022.100502

Analysis of Hetrogeneous Feedback Queue Model in Stochastic and in Fuzzy Environment Using L-R Method

Vandana Saini, Deepak Gupta, A.K. Tripathi

[Abstract] [Full Text] [Full Article - PDF] pp. 918 - 924

DOI: 10.13189/ms.2022.100503

Stochastic-Fractal Analysis Modeling of Salts Precipitation from Aqueous Solution

Isela J. Reyna-Rosas, Josué F. Pérez-Sánchez, Edgardo Suárez-Domínguez, Alejandra Hernández-Alvarado, Susana Gonzalez-Santana, F. Izquierdo-Kulich

[Abstract] [Full Text] [Full Article - PDF] pp. 925 - 935

DOI: 10.13189/ms.2022.100504

Towards a Model for Simulating Collision of Multiple Water Droplets Flow Down a Leaf Surface

Moa'ath N. Oqielat

[Abstract] [Full Text] [Full Article - PDF] pp. 936 - 941

DOI: 10.13189/ms.2022.100505

Accuracy Improvement of Block Backward Differentiation Formulas for Solving Stiff Ordinary Differential Equations Using Modified Versions of Euler's Method

Nurfaezah Mohd Husin, Iskandar Shah Mohd Zawawi, Nooraini Zainuddin, Zarina Bibi Ibrahim

[Abstract] [Full Text] [Full Article - PDF] pp. 942 - 955

DOI: 10.13189/ms.2022.100506

Asymptotically Minimax Goodness-of-fit Testing for Single-index Models

Jean-Philippe Tchiekre, Christophe Pouet, Armel Fabrice E. Yodé

[Abstract] [Full Text] [Full Article - PDF] pp. 956 - 970

DOI: 10.13189/ms.2022.100507

Using Clustering Methods to Detect the Revealed Preferences of Moroccans towards the Electric Vehicles: Latent Class Analysis (LCA) and K-Modes Algorithm (K-MA)

Taoufiq El Harrouti, Mourad Azhari, Hajar Deqqaq, Abdellah Abouabdellah, Sanaa El Aidi, Habiba Chaoui

[Abstract] [Full Text] [Full Article - PDF] pp. 971 - 980

DOI: 10.13189/ms.2022.100508

Mathematical Analysis of Priority Bi-serial Queue Network Model

Deepak Gupta, Aarti Saini, A.K.Tripathi

[Abstract] [Full Text] [Full Article - PDF] pp. 981 - 987

DOI: 10.13189/ms.2022.100509

On -Ideal Statistically Convergent of Double Sequences in n-Normed Spaces over Non-Archimedean Fields

R. Sakthipriya, K. Suja

[Abstract] [Full Text] [Full Article - PDF] pp. 988 - 994

DOI: 10.13189/ms.2022.100510

The Exact Solutions of the Space and Time Fractional Telegraph Equations by the Double Sadik Transform Method

Prapart Pue-on

[Abstract] [Full Text] [Full Article - PDF] pp. 995 - 1004

DOI: 10.13189/ms.2022.100511

Some Results on Theory of Numbers, Partial Differential Equations and Numerical Analysis

B. M. Cerna Maguiña, Dik D. Lujerio Garcia, Carlos Reyes Pareja, Torres Dominguez Cinthia

[Abstract] [Full Text] [Full Article - PDF] pp. 1005 - 1013

DOI: 10.13189/ms.2022.100512

Solutions of Nonlinear Fractional Differential Equations with Nondifferentiable Terms

Monica Botros, E.A.A.Ziada, I.L. EL-Kalla

[Abstract] [Full Text] [Full Article - PDF] pp. 1014 - 1023

DOI: 10.13189/ms.2022.100513

Mathematical Analysis of Dynamic Models of Suspension Bridges with Delayed Damping

Akbar B. Aliyev, Yeter M. Farhadova

[Abstract] [Full Text] [Full Article - PDF] pp. 1024 - 1037

DOI: 10.13189/ms.2022.100514

Henstock - Kurzweil Integral for Banach Valued Function

T. G. Thange, S. S. Gangane

[Abstract] [Full Text] [Full Article - PDF] pp. 1038 - 1049

DOI: 10.13189/ms.2022.100515